Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 34, NWS Jackson, MS

March 14, 2011Lowndes County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 14, 2011, 8:41 PM CDT for Lowndes County, Mississippi. It took effect at Mar 15, 2011, 9:40 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 14, 2011, 8:41 PM CDT (01:41 UTC)
In effect from
Mar 15, 2011, 9:40 PM CDT
Expired
Mar 15, 2011, 9:14 AM CDT
In force
Issued by
NWS Jackson, MS
Flood severity
Minor

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Luxapallila Creek near Columbus (CLUM6).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02443500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WGUS44 KJAN 150141
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
841 PM CDT MON MAR 14 2011


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC087-160741-
/O.NEW.KJAN.FL.W.0034.110316T0240Z-110318T0742Z/
/CLUM6.1.ER.110316T0240Z.110317T0600Z.110318T0142Z.NO/
841 PM CDT MON MAR 14 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR THE LUXAPALLILA CREEK NEAR COLUMBUS
* FROM TUESDAY EVENING TO LATE THURSDAY NIGHT.
* AT 8:15 PM MONDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE TOMORROW 
  EVENING  AND WILL CONTINUE TO RISE TO NEAR 16.2 FEET BY EARLY 
  THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY
  EVENING.
* IMPACT...AT 16.0 FEET...WATER IS FLOWING OVER GUNSHOOT ROAD NEAR 
  STEENS. LOW LYING AREAS ALONG SAND ROAD, BLACK CREEK ROAD, AND NEAR
  YELLOW CREEK ARE FLOODING

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

LUXAPALLILA CREEK
COLUMBUS        15   8.5 MON 08 PM  12.0  15.9  16.2  16.2 THU 01 AM

$$
1 follow-up statement
628 
WGUS84 KJAN 151414
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
914 AM CDT TUE MAR 15 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...

 
  NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
  LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC103-151444-
/O.CAN.KJAN.FL.W.0019.000000T0000Z-110317T0000Z/
/MCNM6.1.ER.110310T0103Z.110311T0245Z.110315T0230Z.NO/
914 AM CDT TUE MAR 15 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NOXUBEE RIVER AT MACON.
* AT 9:00 AM TUESDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.5 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

NOXUBEE RIVER
MACON           26  25.7 TUE 09 AM  25.5  22.9  18.6    FALLING        

$$

MSC087-151444-
/O.CAN.KJAN.FL.W.0034.000000T0000Z-110318T0742Z/
/CLUM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 AM CDT TUE MAR 15 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LUXAPALLILA CREEK NEAR COLUMBUS.
* AT 8:15 AM TUESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.4 FEET 
  TOMORROW EVENING.


&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   WED   THU   FRI CREST DAY  TIME

LUXAPALLILA CREEK
COLUMBUS        15   8.8 TUE 08 AM  12.9  13.2  11.5  13.4 WED 8 PM        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 14, 6:14 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Mar 14, 6:14 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT MON MAR 14 2011

.UPDATE...DID A QUICK UPDATE TO CANCEL CWA FROM THE SEVERE
THUNDERSTORM WATCH. LEADING EDGE OF THUNDERSTORMS AND SEVERE THREAT
HAS SHIFTED EAST OF OUR CWA. SURFACE ANALYSIS HAS THE LOW OVER
TENNESSEE EAST OF MEMPHIS WITH THE COLD FRONT NEAR A LINE FROM JUST
EAST OF GRENADA TO WEST OF JACKSON AND JUST NORTHWEST OF NATCHEZ.
THE COLD FRONT WILL CONTINUE TO SHIFT EAST ACROSS THE AREA THIS
EVENING TAKING MOST OF THE SIGNIFICANT RAINFALL WITH IT BUT THE
CLOSED LOW OVER OVER THE ARKANSAS/MISSOURI LINE EAST OF THE OZARKS
WILL TRACK EAST AND BRING A CHANCE OF VERY LIGHT RAIN AND DRIZZLE.
/22/

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT MON MAR 14 2011/

..POTENT THUNDERSTORMS PUSHING EAST OF THE AREA LATE THIS
AFTERNOON...

DISCUSSION...TRICKY FORECAST CONCERNING THE POTENT UPPER LEVEL
DISTURBANCE MOVING IN HAS BROUGHT SOME SURPRISES. CHIEF AMONG THOSE
SURPRISES IS THE FACT THAT THE MAIN BATCH OF SHOWERS AND
THUNDERSTORMS IS NOW PUSHING SOLIDLY INTO EASTERN PORTIONS OF MS
(WHICH IS MUCH QUICKER THAN PREVIOUSLY ANTICIPATED). ACTUAL COLD
FRONT ASSOCIATED WITH UPPER LEVEL DISTURBANCE STILL LAGS SOME 50 TO
75 MILES BEHIND THE LINE OF THUNDERSTORMS WITH THAT BOUNDARY JUST
NOW PUSHING INTO THE FAR NORTHWEST PORTION OF THE ARKLAMISS. THERE
WAS SOME CONCERN THAT SOME ORGANIZED THUNDERSTORM ACTIVITY MAY TRY
TO REDEVELOP ALONG THIS FRONT LATE THIS AFTERNOON AND INTO THIS
EVENING...BUT THIS CONCERN HAS LESSENED A GREAT DEAL SINCE MAIN LINE
OF CONVECTION APPEARS TO BE MONOPOLIZING ALL THE LIFT AND MOISTURE.

STILL EXPECT SEVERE POTENTIAL WITH MAIN LINE OF STORMS IN EAST
CENTRAL AND SOUTHEASTERN PORTIONS OF MS FOR THE NEXT HOUR OR
TWO...BUT JUST LINGERING RAIN SHOWERS AND EMBEDDED NON-SEVERE
THUNDERSTORMS FOR A FEW HOURS AFTER THAT.

THERE STILL COULD BE SOME CHANCES FOR LIGHT PRECIPITATION IN THE
FORM OF LIGHT RAIN OR DRIZZLE (MAINLY ALONG AND NORTH OF INTERSTATE
TWENTY) TONIGHT INTO EARLY TUESDAY IN THE COLD AIR ADVECTION
REGIME BEHIND THE FRONT. LOW CLOUDS PRODUCING THIS BIT OF PRECIP
WILL ALSO BE PERSISTENT AFTER THEY BUILD SOUTH LATE
TONIGHT...PROBABLY NOT LIFTING NORTH OF I-20 UNTIL AFTER NOON
TOMORROW. THIS WILL STRONGLY IMPACT HIGHS TOMORROW WITH NORTHERN CWA
LOCATIONS LIKELY STAYING WELL BELOW 60 DEGREES WHILE SOME AREAS
SOUTH OF I-20 COULD GET INTO THE MID AND UPPER 60S. THIS WILL FOLLOW
LOWS TONIGHT GENERALLY IN THE LOW TO MID 40S.

DEPARTING TEMP TROUGH ALOFT LATE TUESDAY WILL ALLOW CLOUDS TO
BREAK FOR TUESDAY NIGHT WITH WINDS DIMINISHING AS SURFACE HIGH
PRESSURE SETTLES OVERHEAD. COMBINATION WILL LEAD TO GOOD RADIATIONAL
COOLING AND LOWS PROBABLY GETTING INTO THE UPPER 30S IN MANY COLDER
CWA LOCATIONS. THIS IS A LITTLE COLDER THAN PREVIOUSLY
FORECAST...BUT IT STILL LOOKS A LITTLE TOO WARM TO WORRY ABOUT
WIDESPREAD FROST. RETURNING SOUTHERLY FLOW ON WEDNESDAY WILL LEAD TO
RAPID WARMING WITH HIGHS AROUND THE 70 DEGREE MARK.

THE REST OF THE LONG TERM FORECAST IS STILL VALID AND THE
REPRESENTATIVE PORTION OF THE PREVIOUS FORECAST DISCUSSION IS POSTED
BELOW. /BB/

PREV LONG TERM DISCUSSION.../ISSUED 502 AM CDT MON MAR 14 2011/

THURSDAY THROUGH SUNDAY...FOR THE MID TO LATE WEEK PERIOD A FLAT
LONGWAVE RIDGE WILL DEVELOP ACROSS THE REGION WITH A PROGRESSIVE
STREAM OF WEAK EMBEDDED SHORT WAVES. MODELS DO TRY TO BRING SOME
SPOTTY LIGHT RAIN...AND THERE ARE ALSO TIMING DIFFERENCES WITH THE
MODELS AND ENSEMBLES WITH THE WEAK SHORT WAVE TROUGHS. HOWEVER
BELIEVE THAT THE CAPPING WITH THE RIDGE WILL REDUCE OUR CHANCES OF
LIGHT RAIN AND KEEP THE REGION GENERALLY DRY THROUGH THE PERIOD.
TEMPERATURES WILL BE ON THE MILD SIDE AND ABOUT 5-10 DEG F ABOVE
NORMAL ON DAILY HIGHS AND LOWS. AS FAR AS TEMPERATURES ARE
CONCERNED...WENT WITH A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE.
CONCERNING POPS...CUT DOWN LOW END MOS GUIDANCE POPS FOR THE LIGHT
RAIN/SPRINKLES DURING THE WEEK./17/

&&

.AVIATION...A LINE OF SHOWERS AND THUNDERSTORMS ACCOMPANYING A COLD
FRONT WILL CONTINUE TO MOVE EAST ACROSS THE FORECAST AREA THIS
AFTERNOON INTO THIS EVENING.  IN TERMS OF TIMING...THIS ACTIVITY
LOOKS TO IMPACT KGTR THROUGH 22Z...AND KMEI/KHBG 22-01Z. EXPECT
VFR/MVFR CONDITIONS WITH STRATOCUMULUS/CUMULUS AHEAD OF THE
LINE...IFR CONDITIONS WITH THE STORMS...THEN MVFR/IFR RESTRICTIONS
ARE EXPECTED WITH A POST-FRONTAL STRATUS DECK AS WE GO THROUGH THE
OVERNIGHT HOURS INTO TUESDAY MORNING. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       42  59  38  72 /  30  10   0   0
MERIDIAN      43  58  36  71 /  64  12   0   0
VICKSBURG     41  60  37  73 /  23   4   0   0
HATTIESBURG   46  66  41  74 /  74   5   0   0
NATCHEZ       39  62  38  73 /  18   3   0   0
GREENVILLE    41  55  40  70 /  17  11   0   0
GREENWOOD     41  54  37  71 /  23  13   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/BB/17/19
Hazardous weather outlook, Mar 14, 6:24 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT MON MAR 14 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
152330-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
624 PM CDT MON MAR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

22

In the hours before

Special weather statement, Mar 14, 4:09 PM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT MON MAR 14 2011

MSZ046-052-142140-
LAUDERDALE MS-KEMPER MS-
409 PM CDT MON MAR 14 2011

A STRONG CLUSTER OF THUNDERSTORMS ARE CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AN 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF MARION AT
409 P CDT...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHEASTERN KEMPER AND EASTERN LAUDERDALE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

JA
Local storm report, Mar 14, 4:12 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     6 S CHUNKY              32.24N 88.93W
03/14/2011                   NEWTON             MS   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES ON GRIFFIS-FOUNTAIN ROAD. THE
            LINES CAME DOWN FROM THE IMPACT.

&&
Special weather statement, Mar 14, 4:12 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
412 PM CDT MON MAR 14 2011

MSZ065-066-072>074-142140-
COVINGTON MS-JONES MS-FORREST MS-LAMAR MS-MARION MS-
412 PM CDT MON MAR 14 2011

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES SOUTH OF SANFORD TO 4 MILES SOUTHWEST
OF PINEBUR AT 412 PM CDT...MOVING EAST AT 55 MPH.

VERY HEAVY RAIN AND FREQUENT LIGHTING ARE ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHEASTERN MARION...LAMAR...FORREST...SOUTHERN JONES AND
SOUTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

JA
Local storm report, Mar 14, 4:16 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     6 SW SAVOY              32.21N 88.84W
03/14/2011  E50.00 MPH       CLARKE             MS   EMERGENCY MNGR

            TREE DOWNED ACROSS TRAFFIC LANES ON I-59 NEAR MILE MARKER
            142.

0355 PM     TSTM WND DMG     2 NNW MERIDIAN          32.41N 88.72W
03/14/2011                   LAUDERDALE         MS   EMERGENCY MNGR

            TREES WERE DOWNED AT KING RD AND N HILLS ST.

&&

DL
Local storm report, Mar 14, 7:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
745 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          COLUMBIA                31.26N 89.83W
03/14/2011                   MARION             MS   PUBLIC

            THREE EYEWITNESSES OBSERVED A SMALL TORNADO TOUCHDOWN IN
            A FIELD...TRAVEL ABOUT 100 YARDS AND TAKE OFF THE ROOF OF
            A MOBILE HOME BEFORE LIFTING BACK UP. ESTIMATED PATH
            LENGTH WAS 150 YARDS WITH A WIDTH OF 25 YARDS.

&&

MME
Local storm report, Mar 14, 7:47 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
747 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     1 S BOWLING GREEN       33.15N 89.91W
03/14/2011                   HOLMES             MS   PUBLIC

            LARGE LIMBS DOWN

0152 PM     TSTM WND DMG     2 E FLORENCE            32.15N 90.09W
03/14/2011                   RANKIN             MS   PUBLIC

            MULTIPLE LARGE TREES AND LIMBS DOWN IN THE MAGNOLIA
            SPRINGS SUBDIVISION

0152 PM     TSTM WND DMG     1 N FLORENCE            32.17N 90.13W
03/14/2011                   RANKIN             MS   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ACROSS HIGHWAY 49.INITIALLY
            REPORTED BY HAM RADIO AND CONFIRMED BY FLORENCE POLICE

0154 PM     TSTM WND DMG     1 NE FLORENCE           32.17N 90.12W
03/14/2011                   RANKIN             MS   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 469. REPORT FROM FLORENCE
            POLICE RELAYED THROUGH MEDIA.

0339 PM     TSTM WND DMG     6 S CHUNKY              32.24N 88.93W
03/14/2011                   NEWTON             MS   LAW ENFORCEMENT

            TREE DOWN ON POWER LINES ON GRIFFIS-FOUNTAIN ROAD. THE
            LINES CAME DOWN FROM THE IMPACT.

0350 PM     TSTM WND GST     6 SW SAVOY              32.21N 88.84W
03/14/2011  E50.00 MPH       CLARKE             MS   EMERGENCY MNGR

            TREE DOWNED ACROSS TRAFFIC LANES ON I-59 NEAR MILE MARKER
            142.

0355 PM     TSTM WND DMG     2 NNW MERIDIAN          32.41N 88.72W
03/14/2011                   LAUDERDALE         MS   EMERGENCY MNGR

            TREES WERE DOWNED AT KING RD AND N HILLS ST.

0400 PM     TORNADO          COLUMBIA                31.26N 89.83W
03/14/2011                   MARION             MS   PUBLIC

            THREE EYEWITNESSES OBSERVED A SMALL TORNADO TOUCHDOWN IN
            A FIELD...TRAVEL ABOUT 100 YARDS AND TAKE OFF THE ROOF OF
            A MOBILE HOME BEFORE LIFTING BACK UP. ESTIMATED PATH
            LENGTH WAS 150 YARDS WITH A WIDTH OF 25 YARDS.

&&

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:47 PM CDTRiver Flood WarningJANBolivar, Washington14 days
Mar 15, 1:47 PM CDTRiver Flood WarningJANClaiborne, Jefferson, Warren18 days

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.